# SDR 97ZZZX4167

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N171ZV
- Make and model: Beech 1900D
- Aircraft serial: UE171
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 10116000143
- Condition: Cracked
- Location: Lt Te Flap
- Part time: 4,436 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION OF FLAP, A CRACK ON THE 'DOVETAIL' WAS FOUND.  REPAIRED WITH DOUBLER.
